# SDR DALA2022071504923

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, RH ENG DRAG FTG HOLES NBR 1 TO 10 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE # 1 GOUGE ON FITTING BTW 12 AND 1 O'CLOCK POS, HOLE # 4, CORROSION ON FITTING AT 7 CLOCK POS ; HOLE # 6, CORROSION ON SKIN AND FITTING BTW 5 AND 9 CLOCK POS ; HOLE # 8 CORROSION ALL AROUND SKIN AND FITTING ; HOLE # 9 CORROSION SKIN AND FITTING BTW 8 AND 9 O'CLOCK POS, IN REF TASK . CORRECTIVE ACTION: RH ENG DRAG FTG HOLES # 1, # 4, # 6, # 8 AND # 9 WERE REPAIRED PER PRI 600553-14 REV.1 AND ER/A 600553-14AD REV. ORIG. SECTION I PERMANENT REPAIR.ACCOMPLISH SECTION II: REPETITIVE GVI INSPECTIONS PRIOR TO 40,004 TOTAL FLIGHT CYCLES AND THEN REPETITIVELY EVERY 950. (2320624)
